MAUDE Adverse Event Report: Insulet Corporation Omnipod DASH Insulin Management System; Pump, Infusion, Insulin

Insulet Corporation Omnipod DASH Insulin Management System; Pump, Infusion, Insulin
Model Number 18325
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unintended Movement (3026)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient's blood glucose level rose to greater than 250 mg/dl while wearing the pod between 24 and 36 hours.The adhesive completely separated from the infusion site (leg), causing the cannula to dislodge.Treatment details not provided.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.

Brand Name
Omnipod DASH Insulin Management System
Common Device Name
Pump, Infusion, Insulin
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50937676
Report Number3014585508-2026-72142
Device Sequence Number9598119
Product Code LZG
UDI-Device Identifier20385082000051
UDI-Public(01)20385082000051(11)260108(17)280108(10)PD1U01082631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18325
Device Catalogue NumberBLE-P1-525
Device Lot NumberPD1U01082631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale